Journal of Water Resource and Protection

Journal of Water Resource and Protection

ISSN Print: 1945-3094
ISSN Online: 1945-3108
www.scirp.org/Journal/jwarp
E-mail: jwarp@scirp.org
"Physical-Mathematical Foundations of the Penman Equation from the Perspective of the First Law of Thermodynamics and Energy Balance Theory"
written by Martín Mundo-Molina, Enrique De Coss-Gomez,
published by Journal of Water Resource and Protection, Vol.9 No.12, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top